Volume 25, Issue 3
Local Well-posedness and Blow Up Criterion for the Inviscid Boussinesq System in Hölder Spaces

Xiaona Cui , Changsheng Dou & Quansen Jiu

J. Part. Diff. Eq., 25 (2012), pp. 220-238.

Published online: 2012-09

Preview Full PDF 0 345
Export citation
  • Abstract

We prove the local in time existence and a blow up criterion of solution in the Hölder spaces for the inviscid Boussinesq system in R^N, N≥ 2, under the assumptions that the initial values θ_0, μ_0∈C^r, with 1< r≠ 2.

  • Keywords

Inviscid Boussinesq system local well-posedness blow-up criterion

  • AMS Subject Headings

35Q35 76B03

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-25-220, author = {}, title = {Local Well-posedness and Blow Up Criterion for the Inviscid Boussinesq System in Hölder Spaces}, journal = {Journal of Partial Differential Equations}, year = {2012}, volume = {25}, number = {3}, pages = {220--238}, abstract = {

We prove the local in time existence and a blow up criterion of solution in the Hölder spaces for the inviscid Boussinesq system in R^N, N≥ 2, under the assumptions that the initial values θ_0, μ_0∈C^r, with 1< r≠ 2.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v25.n3.3}, url = {http://global-sci.org/intro/article_detail/jpde/5185.html} }
Copy to clipboard
The citation has been copied to your clipboard